# SDR FDEA201312162990

- Difficulty date: December 16, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N50415
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT UPPER WEB, PP STATION 174.75, PP RBL 3.0, FOUND CRACKED FROM FASTENER HOLE TO WEB EDGE, AFTER FASTENER & SEALANT REMOVAL.  REPAIRED IAW EA F-5450-T0305059B.   REPAIR CLASSIFIED AS MAJOR
